# SDR DALA2021102606645

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 89,975 hours, 40,886 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 1L SLIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED LED LIGHT CAP AT 1L SLIDE LIGHT OPS NML PER AMM B757 25-20. (8100722)
